<HTML> <META NAME="description" content="Institute of Cybernetics"> <META NAME="keywords" content="Georgia, Caucasus, "> <META http-equiv="Content-Type" content="text/html; charset=utf-8"> <TITLE>Institute of Cybernetics - Revaz Tevzadze</TITLE> </head> <BODY BGCOLOR=#ffffee leftMargin=10 rightMargin=10 topMargin=5 MARGINWIDTH="0" MARGINHEIGHT="0"> <font face=" Sylfaen"> <hr><TABLE border=0 cellPadding=7 cellSpacing=0 width="100%"><TBODY><TR> <TD width="11%" vAlign=top><center><font size=-1><a href=index.html><br>Home</a></font></center></TD> <TD width="11%" vAlign=top><center><font size=-1><a href=ann.htm><br>Announcements</a></font></center></TD> <TD width="11%" vAlign=top><center><font size=-1><a href="reg.pdf" target="_blank"><br>Regulations</a></font></center></TD> <TD width="16%" vAlign=top><center><font size=-1><a href=aca.htm> <br>Academic Council</a></font></center></TD> <TD width="16%" vAlign=top><center><font size=-1><a href=str.htm>  <br>Structure & Staff</a></font></center></TD> <TD width="16%" vAlign=top><center><font size=-1><a href=rep.htm> <br>Annual report</a></font></center></TD> <TD width="19%" vAlign=top><center><font size=-1><a href=pro.htm> <br>International Projects</a></font></center></TD> </TR></TBODY></TABLE> <hr> <TABLE border=0 cellPadding=7 cellSpacing=0 width="100%"><TBODY> <TR><TD width="50%" vAlign=top><center><img alt="Revaz Tevzadze" src="tevzadze.jpg" border=0 width=400 height=300></center> </TD><TD width="50%" vAlign=center><center><font size=+2> <br><br>Revaz Tevzadze<br><br>CV</font></center> </TD></TR></TBODY></TABLE> <TABLE border=0 cellPadding=7 cellSpacing=0 width="100%"><TBODY> <TR><TD width="50%" vAlign=top<p><b>1. POSITION: </b><br>Head of Academic Council of the Institute of Cybernetics,<br> Full Professor of Georgian American University.</p> <p><b>OFFICE ADDRESS: </b><br>Sandro Euli str., 5, 0186 Tbilisi, GEORGIA.<br> Tel: +995 32 300896, Fax: +995 32 305931, Mob.: +995 99 481 653<br> E-mail: <a href="mailto:tevzadze@cybernet.ge">tevzadze@cybernet.ge</a></p> <p><b>HOME ADDRESS: </b><br> Chachavadze Ave., 62, 0168, Tbilisi, GEORGIA<br> Tel: +995 32 293251</p> <p><b>3. PERSONAL INFORMATION: </b> <ul><li>the place and the date of birth: GEORGIA, Samtredia, 1 Augest 1956; <br> <li>nationality, citizenship: Georgian, citizen of Georgia; </li> </ul></p> <p><b>4. EDUCATION: </b> <ul><li>Graduated from Tbilisi State University, the department of Mechanics and Mathematics - graduation paper: "Measures of noncompactness" (1978); </li> <li>Graduated from the Post Graduated Course of Tbilisi State University in speciality Mathematical Physics and Differential Equations (1982); </li> <li>PhD in Mathematics, 1988 : "The necessary condition of optimality for diffussion processes with generalized control", Vilnius State Univesity;</li> <li>Doctor of Sciences, 2003 :  Semimartingale Bachward Equations and Bellman Equations ralated to several optimization problems of Mathematical Finance , N. Muschelisvili institute of Computational Mathematics.</li></ul></p> <p><b>5. ACADEMIC ACTIVITY:</b> <ul><li>since 1982 works at the Institute of Cybernetics of Georgian Academy of Sciences;</li> <li>1986 - 1990 - junior researcher of the Institute;</li> <li>1990-2004 - Senior researcher of Department of Stochastic Analysis and Mathematical Modeling of the Institute of Cybernetics;</li> <li>2004 2006 - Leading Researcher of Department of Stochastic Analysis and Mathematical Modeling of the Institute of Cybernetics;</li> <li>Since 2006- Chief Scientific Fellow of Department of Stochastic Analysis and Mathematical Modeling of the Institute of Cybernetics;</li> <li>Since 2007 - Head of Academic Council of the Institute of Cybernetics.</li></ul></p> <p><b>6. PEDAGOGICAL ACTIVITY</b> <ul><li>1997 -2005 conducts practical studies with the students at the Department of Mechanics and Mathematics of Tbilisi State University;</li> <li>2006  2007 - full professor of Georgian Technical University;</li> <li>2006-2007  member of Academic Council of Georgian Technical University</li> <li>since 2007 - full professor of Georgian American University.</li></ul></p> <p><b>7. AREA OF RESEARCH</b> <ul><li>Stochastic Analysis,</li> <li>Theory of Optimal Control,</li> <li>Mathematical Finance,</li> <li>Mathematical Physics</li></ul></p> <p><b>8. PARTICIPATION IN SCIENTIFIC GRANT PROJECT:</b> <ul><li>" The system of trainings in financial analysis, the current and perspective problems of financial and insurance structures of Georgia, Grant of Eurasia foundation C97-0139, 1997-1998</li> <li>Optimal control methods in mathematical finance, Grant of INTAS foundation 97-30204, 1999-2001</li> <li>Development of the concept of robot systems for selective tea picking, Grant of ISTC G-062, 1998-1999</li> <li>Development of robot systems for selective tea picking, Grant of ISTC G-062-2, 2000 -2003</li> <li>Statistical Analysis of Stochastic Processes and Backward Semimartingale Equation, Georgian Academy Grants. 1997-2001. </li> <li>Martingale methods of optimal control and statistics in mathematical finance, GNSF Grants, since 2008</li></ul></p> <p><b>9. SELECTED PUBLICATIONS :</b> <ul><li>1. L<sup>2</sup>-approximating pricing under restricted information. (with M. Mania and T. Toronjadze) Submitted.</li> <li>2. <a href=http://www.springerlink.com/content/p55v22244h5m0582/?p=f4edef388c2a49adadea6d714acdfe59&pi=0>Backward Stochastic Partial Differential Equations related to utility and hedging, (with M. Mania), Journal of Mathematical Sciences, Vol. 153, No. 3, (2008), 291-380.</a></li> <li>3. <a href=http://www.springerlink.com/content/r3mw782422836l43/?p=06598b543ce6456abb6a6c14b97e57b0&pi=2>Quantum Computation with Scattering Matrices, (with G. Giorgadze) Journal of Mathematical Sciences, Vol. 153, No. 2, (2008), 197-209, !>2@5<5==0O 0B5<0B8:0 8 @8;>65=8O vol. 44, (2007), 152-162.</a></li> <li>4. <a href=http://dx.doi.org/10.1137/070700061>Mean-variance hedging with partial information (with M. Mania and T. Toronjadze), SIAM journal on Control and Optimization, 47, Issue 5, (2008), pp. 2381-2409.</a></li> <li>5. <a href=http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V1B-4NX2NNB-1&_user=10&_coverDate=03%2F31%2F2008&_rdoc=10&_fmt=high&_orig=browse&_srch=doc-info(%23toc%235670%232008%23998819996%23679283%23FLA%23display%23Volume)&_cdi=5670&_sort=d&_docanchor=&_ct=10&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=cf360ecac5b6449019855268e6071143>Solvability of Backward Stochastic Differential Equation with Quadratic Growth, Stochastic Processes and their Applications, vol 118, !3, (2008), 503-515.</a></li> <li>6. <a href=http://www.math.washington.edu/~ejpecp/ECP/include/getdoc.php?id=3956&article=1816&mode=pdf>An exponential martingale equation , Electronic Communications in Probability 11, (2006), 206 216 (with M. Mania).</a></li> <li>7. <a href=http://www.amazon.com/Stochastic-Calculus-Mathematical-Finance-Festschrift/dp/3540307826>A martingale equation of exponential type, From Stochastic Calculus to Mathematical Finance, The Shiryaev Festschrift, Springer-Verlag, (2005), 507-516. (with M. Mania).</a></li> <li>8. <a href=http://www.math.washington.edu/~ejpecp/ECP/viewissue.php?id=248>A BSDE and the Bellman equation related to the minimal entropy martingale measure, Georgian Math. Journal, vol 11, No 1,(2004) 125-135. (with M. Mania and M. Santacroce).</a></li> <li>9. <a href=http://www.worldscinet.com/cgi-bin/details.cgi?id=pii:S0219024903002122&type=html>Backward Stochastic PDE and Imperfect Hedging, International Journal of Theoretical and Applied Finance, vol.6, 7,(2003),663-692. (with M. Mania).</a></li> <li>10. <a href=>A stochastic equation for the distribution law of diffusion type processes, Random Operator and Stochasic Equation, vol.11, 1, (2003), 77-82.</a></li> <li>11. <a href=http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SJCODC000042000005001703000001&idtype=cvips&gifs=yes>A Semimartingale Backward Equation and the Variance optimal martingale measure under general information flow, SIAM Journal on Control and Optimization,Vol. 42, N5, (2003), 1703-1726. (with M. Mania).</a></li> <li>12. <a href=http://www.springerlink.com/content/m7ybnmx6543ea0hg/>A Semimartingale BSDE related to the minimal entropy martingale measure, Finance and Stochastics, vol.7, No 3, (2003), 385-402. (with M. Mania and M. Santacroce).</a></li> <li>13. <a href=http://www.emis.ams.org/journals/GMJ/vol10/v10n2-8.pdf>A unified characterization of q-optimal and minimal entropy martingale measures by Semimartingale Backward Equations, Georgian Mathematical Journal, Vol. 10 (2003), N2, 289-310, (with M. Mania).</a></li> <li>14. One problem of Parametric estimation related to the principle of work of level sensor for apparatus of cutting, Proceesings of the Inst. of Cybernetics, vol. 2, N 1-2, (2002), 114-115. (with Gd.G. Lezhava, G.G. Lezhava, G. Machavariani).</li> <li>15. <a href=http://books.google.com/books?id=hJ8t0MLu0U4C&pg=PP7&dq=stochastic+processes+and+Related+Topics,&source=gbs_selected_pages&cad=0_1&sig=ACfU3U1qdD3AwhsUvW7hXjoBLOBAbJCeQA#PPP1,M1>A Semimartingale backward equation related to the p-optimal martingale measure and the minimal price of contingent claims, Stoch. Processes and Related Topics, Stochastics Monogr., 12 Taylor\&Francis. (2002), 169-202. (with M. Mania and M. Santacroce).</a></li> <li>16. <a href=http://direct.bl.uk/bld/PlaceOrder.do?UIN=090979759&ETOC=RN&from=searchengine>A Semimartingale Bellman equation and the variance-optimal martingale measure, Georgian Math. Journal. vol. 7, No 4 (2000), 765-792. (with M. Mania).</a></li> <li>17. <a href=http://www.rmi.acnet.ge/jeomj/memoirs/vol19/contents.htm>Mixed problem for the Bellman equation with measurable coefficients. Mem. Differ. Equ. Math. Phys. 19, (2000), 142-149.</a></li> <li>18. <a href=http://siamdl.aip.org/vsearch/servlet/VerityServlet?KEY=TPRBAU&smode=strresults&sort=chron&maxdisp=25&threshold=0&pjournals=TPRBAU&possible1=mania&possible1zone=article&OUTLOG=NO&viewabs=TPRBAU&viewabs=TPRBAU&key=DISPLAY&docID=3&page=1&chapter=0>Semimartingale functions of a class of diffusion processes. Theory Probab. Appl. 45, No.2, 337-343 (2001); translation from "5>@8O 5@>OB=. @8<. 45, No.2, (2000),374-380. (with M. Mania).</a></li> <li>19. <a href=http://www.springerlink.com/content/qk03176115823318/>Markov dilation of Diffusion Type Processes and its Applications to the Financial Mathematics, Georgian Math. Journal, vol.6, No 4, (1999), 363-378.</a></li> <li>20. <a href=http://scholar.google.com/scholar?q=mania+tevzadze&hl=en&lr=&start=10&sa=N>Solution of Bellman's equation by means of a system of nonlinear singular integral equations, Mem. Differ. Equ. Math. Phys. 13, (1998) ,121-129, (with M. Mania).</a></li></ul></p> <p align=justify><b>10. Workshops and Preprints:</b> <ul><li>1. A semimartingale backward equation and variance optimal martingale measureunder general informatiom flow , M. Mania and R. Tevzadze, Friedrich-Schiller-Universitat Jena, 2002,03/02 <a href=http://www.minet.uni-jena.de/ivs/jenaer_schriften.htm>http://www.minet.uni-jena.de/ivs/jenaer_schriften.htm</a></li> <li>2. A semimartingale backward equation telated to the p-optimal martingale measureand the lower price of a contingent claim, M. Mania  M. Santacroce  R. Tevzadze ,Universita Degli Studi Di Roma "La Sapienza", Paper del IV Workshop di Finanza Quantitativa. 30-31 Gennaio, 2003 <a href=http://www.icer.it/workshop>http://www.icer.it/workshop</a></li> <li>3. On the convergence of the p-optimal martingale measures to the minimal entropy martingale measure, M. Mania  M. Santacroce  R. Tevzadze ,Universita Degli Studi Di Roma "La Sapienza",Paper del IV Workshop di Finanza Quantitativa. 30-31 Gennaio, 2003 <a href=http://www.icer.it/workshop>http://www.icer.it/workshop</a></li> <li>4. A BSDE and the Bellman equation related to the minimal entropy martingale measure, M. Mania  M. Santacroce  R. Tevzadze , Universita Degli Studi Di Roma "La Sapienza",48/3, 2004 <a href=http://semeq.unipmn.it/?q=wpaper/2003>http://semeq.unipmn.it/?q=wpaper/2003</a></li> <li>5. Semimartingale Backward PDE and Imperfect Hedging, Kolmogorov and contemporarymathematics, M. Mania and R. Tevzadze, Abstracts, Moscow, June 16-21, (2003), 91-92. <a href=http://kolmogorov-100.mi.ras.ru/sched3.htm>http://kolmogorov-100.mi.ras.ru/sched3.htm</a></li> <li>6. An exponential martingale equation, (2003), M. Mania and R. Tevzadze, DEMPh,. December 24-25, (2003), <a href=http://www.rmi.acnet.ge/DEMPh/demph2003>http://www.rmi.acnet.ge/DEMPh/demph2003</a></li> <li>7. Backward Stochastic PDEs related to the utility maximization problem. M. Mania and R. Tevzadze, International Centre Economic Researcher , 7/08, <a href=http://www.icer.it/menu/f_papers.html>http://www.icer.it/menu/f_papers.html</a></li> <li>8. L<sup>2</sup>-approximating pricing under restricted information. <a href=http://front.math.ucdavis.edu/author/M.Mania>M. Mania</a> and <a href=http://front.math.ucdavis.edu/author/R.Tevzadze>R. Tevzadze</a>, <a href=http://front.math.ucdavis.edu/author/T.Toronjadze>T. Toronjadze</a>. <a href=http://front.math.ucdavis.edu/math.PR>math.PR</a> <a href=http://front.math.ucdavis.edu/0708.4095>arXiv:0708.4095</a></li> <li>9. Solvability of Backward Stochastic Differential Equations with Quadratic Growth. <a href=http://front.math.ucdavis.edu/author/R. Tevzadze>Revaz Tevzadze</a>, <a href=http://front.math.ucdavis.edu/math.PR>math.PR</a>, <a href=http://front.math.ucdavis.edu/0703.5484>math/0703484</a>.</li> <li>10. Mean-variance Hedging Under Partial Information. <a href=http://front.math.ucdavis.edu/author/M.Mania>M. Mania</a> and <a href=http://front.math.ucdavis.edu/author/R.Tevzadze>R. Tevzadze</a>, <a href=http://front.math.ucdavis.edu/author/T.Toronjadze>T. Toronjadze</a>, <a href=http://front.math.ucdavis.edu/math.PR>math.PR</a> (<a href=http://front.math.ucdavis.edu/math.OC>math.OC</a>), <a href=http://front.math.ucdavis.edu/0703.5424>math.PR/0703424</a></li> <li>11. Quantum computation with scattering matrices. <a href=http://front.math.ucdavis.edu/author/G.Giorgadze>G.Giorgadze</a>, <a href=http://front.math.ucdavis.edu/author/R.Tevzadze>R. Tevzadze</a>, <a href=http://front.math.ucdavis.edu/physics.quant-ph>physics.quant-ph</a>, <a href=http://front.math.ucdavis.edu/0604.4004>quant-ph/0604004</a></li></ul></p> </TD><TD width="50%" vAlign=top><p><b>1. , :</b><br> </p> <p><b>2. , , , -:</b><br>0186, ,   ., 5,  <br> : +995 32 304019, +995 32 300896, :+995 32 305931, : +995 99 481 653<br> -: <a href="mailto:tevzadze@cybernet.ge">tevzadze@cybernet.ge</a></p> <p><b>3.  :</b> 1  1956</p> <p><b>4. :</b> <ul><li>1973-1978  -  </li> <li>1978-1982  -        .</li> <li><b> </b>          . 1988.  . .</li> <li><b> </b> "          ." 2003 .  .  .   </li></ul></p> <p><b>5.  </b><br><br> <b>  </b> <ul><li>1978 </li></ul> <b> </b><br>      </b> <ul><li>1986-1990    </li> <li>1990-2004   </li> <li>2004-2006   </li> <li>2006    </li> <li>2007    </li></ul></p> <p><b>6.  :</b><br><br> <b>  </b><br>   <ul><li>1997-2005 , </li></ul> <b>  </b><br>     <ul><li>2006-2007  ,</li> <li>2006-2007      </li></ul> <b>  </b> <ul><li>2007-  </li></ul> <p><b>7.    :</b> <ul><li>   .  ,  # C97-0139, 1997-1999.</li> <li>     ,      - ISTC ,  ISTC 0-62, 1998-1999 </li> <li>    .  INTAS 97-30204, 1999-2001</li> <li>             ,  .  , 2000-2001</li> <li>     ,  ISTC 0-62-2,      - ISTC 2000-2003.</li> <li>          ,  .  , 2002-2003</li> <li>       ,    , 2008 .</li></ul></p> <p><b>8.   :</b><br><br>  ,   ,  ,  </p> <p><b>9.   :</b> <ul><li>1. L<sup>2</sup>-approximating pricing under restricted information. (with M. Mania and T. Toronjadze) submitted</li> <li>2. Backward Stochastic Partial Differential Equations related to utility and hedging, (with M. Mania), Journal of Mathematical Sciences, Vol. 153, No. 3, (2008), 291-380.</li> <li>3. Quantum Computation with Scattering Matrices, (with G. Giorgadze), Journal of Mathematical Sciences, Vol. 153, No. 2, (2008), 197-209. !>2@5<5==0O 0B5<0B8:0 8 @8;>65=8O vol. 44, (2007), 152-162.</li> <li>4. Mean-variance hedging with partial information (with M. Mania and T. Toronjadze), SIAM journal on Control and Optimization. 47, Issue 5, (2008) , pp. 2381-2409.</li> <li>5. Solvability of Backward Stochastic Differential Equation with Quadratic Growth, Stochastic Processes and their Applications, vol 118, !3, (2008), 503-515</li> <li>6. An exponential martingale equation , Electronic Communications in Probability, 11 (2006), 206 216 (with M. Mania).</li> <li>7. A martingale equation of exponential type, From Stochastic Calculus to Mathematical Finance, The Shiryaev Festschrift, Springer-Verlag, (2005), 507-516. (with M. Mania).</li> <li>8. A BSDE and the Bellman equation related to the minimal entropy martingale measure, Georgian Math. Journal, vol 11, No 1,(2004) 125-135. (with M. Mania and M. Santacroce).</li> <li>9. A unified characterization of q-optimal and minimal entropy martingale measures by Semimartingale Backward Equations, Georgian Mathematical Journal, Vol. 10 (2003), N2, 289-310, (with M. Mania).</li> <li>10. Backward Stochastic PDE and Imperfect Hedging, International Journal of Theoretical and Applied Finance, vol.6, 7,(2003),663-692. (with M. Mania).</li> <li>11. A stochastic equation for the distribution law of diffusion type processes, Random Operator and Stochasic Equation, vol.11, 1, (2003), 77-82.</li> <li>12. A Semimartingale Backward Equation and the Variance optimal martingale measure under general information flow, SIAM Journal on Control and Optimization, Vol. 42, N5, (2003), 1703-1726. (with M. Mania).</li> <li>13. A Semimartingale BSDE related to the minimal entropy martingale measure, Finance and Stochastics, vol.7, No 3, (2003), 385-402. (with M. Mania and M. Santacroce).</li> <li>14. One problem of Parametric estimation related to the principle of work of level sensor for apparatus of cutting, Proceesings of the Inst. of Cybernetics, vol. 2, N 1-2, (2002), 114-115. (with Gd.G. Lezhava, G.G. Lezhava, G. Machavariani).</li> <li>15. Backward Stochastic PDE and Hedging in Incomplete Markets, Proceedeng of Mathematical Inst., vol.13, (2002), 39-72.(with M. Mania).</li> <li>16. A Semimartingale backward equation related to the p-optimal martingale measure and the minimal price of contingent claims, Stoch. Processes and Related Topics, Stochastics Monogr., 12 Taylor&Francis. (2002), 169-202. (with M. Mania and M. Santacroce).</li> <li>17. A Semimartingale Bellman equation and the variance-optimal martingale measure, Georgian Math. J. vol. 7, No 4 (2000), 765-792. (with M. Mania).</li> <li>18. Mixed problem for the Bellman equation with measurable coefficients. Mem. Differ. Equ. Math. Phys. 19, (2000), 142-149.</li> <li>19. Semimartingale functions of a class of diffusion processes. (Russian, English) Theory Probab. Appl. 45, No.2, 337-343 (2002); translation from "5>@8O 5@>OB=. @8<. 45, No.2, (2000),374-380. (with M. Mania).</li> <li>20. Markov dilation of Diffusion Type Processes and its Applications to the Financial Mathematics, Georgian Math. Journal, vol.6, No 4, (1999), 363-378.</li> <li>21. Optimal problems for controlled processes of diffusion type with infinite dimensional restrictions. (Russian.) !>>1H5=8O :045<88 0C: !!  149, No.1, 16-19 (1994). Bulleten of AN GSSR, 1, (1994).</li></ul></p> </TD></TR></TBODY></TABLE> </BODY> </HTML>